# SDR DL757030940

- Difficulty date: October 19, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 57,502 hours, 29,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND DENTED AND GOUGED BETWEEN FS 1380 & 1400 AND BETWEEN STRINGERS 28L & 28R.  THE DAMAGE WAS REMOVED WITH A 18.75 X 12.25 INCHES CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 385729-14, REV A.
